# SDR SWIA200515994

- Difficulty date: December 2, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 353 hours, 233 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 766389L
- Part serial: 0750
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED MESSAGE.  REPLACED SFECU1 IAW MM 27-51-05.  OPERATIONAL CHECK GOOD.
